# SDR DALA2025102707896

- Difficulty date: October 10, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N519DN
- Make and model: Airbus A350-941
- Aircraft serial: 0588
- Aircraft time: 14,723 hours, 1,375 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Sparks
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK HANDSET PLUG DISCONNECTS WHILE SPARKING AT TIMES.  R & R FLT DECK HANDSET IN REF TO A350 AMM 44-11, SOFTWARE UPLOAD COMPLETE AND OPS CK OF HANDSET WAS GOOD. OK TO CLOSE LOG, A/C OK FOR SVC. (LP# 7318094)
